Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Sperm leaking and feeling tired after stopping masturbation

im 22 m........was been mastrubatin for past 5 yrs..........stopped a month back..........but sperm s leakin often,so watery.............due to this feelin sick,tied,lazyness,discomfort,sleepin long..........before two months i wa havin sex wit my girl frnd i became tied soon it been difficult to hav sex ......was strugglin.......?????????
Asked On : Fri, 19 Aug 2011
Answers:  1 Views:  1259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You may be telling of pre-ejaculate which is normal in all men when they are sexually excited which can occur even by thinking sexual things. Not to worry. You have good amount of sperm. You should be more strong as you are not short of being a man. Stay healthy by eating right. Avoid junk food. Eat plenty of fruits and vegetables. Drink plenty of water. Exercise daily. You may go for a urine test to look if any problem. Not to worry. You need to increase your stamina. Avoid much masturbation as this can make you fatigued if overdone,
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor